Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Are symptoms thyroid related or drug related?diabetes?

From: thyroidproblem1 - 2 years 39 weeks ago

i am currently very frustrated
My issues with neuropathy begin almost 2 months ago, on jan 8, when i first notice loss of sensations: no sensations of full or empty bladder, full or empty stomach, anything that is internally stimulated. I also have loss of smell and taate, fluctuates between 95-70% on some weeks. Pins and needles that move around on my left side and right side.
When i went to the pcp, she only found vit d deficiency when i was tested back in december, the welfare system has no online system, where you can access your medical records online, so i have to find out months later. She then to start basng my symptom as caused by mental problems, and genetic issues, but she was so evasive on any other diagnosis, i felt like she only interested in those diagnoses instead. BACK IN october, i stupidly told the Nurse, that i had kaiser before i turned 26, and it showed various tests, diabetes, mri,thyroid,,,etc back in 2013, which were normal. Now even the pcp, and the er docs i went to on the same week i got my loss of sensations, automatically dismiss any symptoms i have and its not attributed to neurological issues. and the PCP kept on pointing a genetic relationship. I have lost these sensations so suddenly on that day when i took diphenhydramine with day time non-drowsy, i kept pointing this out because i lost all these sensations at the same time, and they kept dismissing because side effects dont last long. I have found on other forums that long term effects can happen in very sensitive individuals.

jan 8th-10th- I took the dph,dxm, dextro, phenyleprine. I started to get chills, shakiness for no reason(it wasnt cold out), then i started to twitch, and jerk uncontrollably while on diphenhydramine. The next day i went to the er, i notice at the er i twitched uncontrollably, the docs dint seem to notice for some reason, i was also tachycardiac at the time as well(continued to this day). i complained of unusual sensations on my skins(later turned out to be pins and needle and alter temp sensations)
the next few days, i experience RLS, myclonus jerks while falling asleep.
-few weeks later i noticed my sensations for my internal organs have disappeared(99%) i suspect it began on the same day i loss my sense of smell and taste(90%).
feb3-went to the pcp, she did all that asking questions,and dismissed many of my symptoms, or ignored it. She doesnt feel like its a serious or immediate issue. she has no basis for that statement. I also said my symptoms keep waxing and waning. sometimes it subsides a little, but symptoms get worst at some point as well. she ignored this as well. I do have a specialist(i dont know what kind) but its on april30th, more than 2 months away(wtf).
i have looked at MS parkinsons, Diabetes neuropathy, THyroid problems, Lyme, vit deficiency, still cant pinpoint which conditions or syndromes can contribute it. But i zeroed in on temporal and parietal lobe injuries(diseases), as this the only thing i can find that if there is damage to a part of the brain it can cause symptoms.
I have been taking diphenhydramine 1 times a night for nearly few weeks before i stopped. and also a few weeks in early december as well. I had a particular nasty cold in december(it gave me bronchitis), i dint have a fever, because i took non-drowsy pills early. bad mistake, since fever helps stops infections, the lack of fever probably allowed the infection to be more severe, and unknowngly damaged my nerves. at some point before i loss my sensations i might have hit the top of my head while doing pushups, my head hit the door.
Neuroproblem is offline Reply With Quote

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU